JournalsaihpcVol. 25, No. 1pp. 135–148

Relaxation theorems in nonlinear elasticity

  • Omar Anza Hafsa

    LMGC (Laboratoire de Mécanique et Génie Civil), UMR-CNRS 5508, Université Montpellier II, Place Eugène Bataillon, 34090 Montpellier, France
  • Jean-Philippe Mandallena

    Equipe AVA (Analyse Variationnelle et Applications), Centre Universitaire de Formation et de Recherche de Nîmes, Site des Carmes, Place Gabriel Péri, Cedex 01, 30021 Nîmes, France, I3M (Institut de Mathématiques et Modélisation de Montpellier), UMR-CNRS 5149, Université Montpellier II, Place Eugène Bataillon, 34090 Montpellier, France
Relaxation theorems in nonlinear elasticity cover
Download PDF

Abstract

Relaxation theorems which apply to one, two and three-dimensional nonlinear elasticity are proved. We take into account the fact an infinite amount of energy is required to compress a finite line, surface or volume into zero line, surface or volume. However, we do not prevent orientation reversal.

Cite this article

Omar Anza Hafsa, Jean-Philippe Mandallena, Relaxation theorems in nonlinear elasticity. Ann. Inst. H. Poincaré Anal. Non Linéaire 25 (2008), no. 1, pp. 135–148

DOI 10.1016/J.ANIHPC.2006.11.005